On super (a, 1)-edge-antimagic total labelings of regular graphs

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78268

Show full item record


Title: On super (a, 1)-edge-antimagic total labelings of regular graphs
Author: Bača, Martin
Kovář, Petr
Semaničová-Feňovčíková, Andrea
Shafig, Muhammad Kashif
Date issue: 2010
Citation: Discrete mathematics. 2010, vol. 310, issue 9, p. 1408-1412.
URI: http://hdl.handle.net/10084/78268
ISSN: 0012-365X
DOI: 10.1016/j.disc.2009.04.011
URI: http://dx.doi.org/10.1016/j.disc.2009.04.011
Type: article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
DISCRETE-MATH-2010-310-9-1408-kovar.pdf 117.9Kb PDF View/Open postprint

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics